# SDR USAA2010072091467

- Difficulty date: July 9, 2010
- Submitted: July 20, 2010
- Operation: Air carrier
- Aircraft: N183UW
- Make and model: Airbus A321-211
- Aircraft serial: 1539
- Aircraft time: 32,043 hours, 11,601 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D53235355203
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - C11 - MAJOR REPAIR - CORROSION ON STRINGER 7 INCHES FORWARD OF FR35.7, S42L.  REPAIRED STRINGER 42L, 7 INCHES FORWARD OF FR35.7 IAW EA 115682 REV B.
